# SDR CALA2019102981837

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 64,854 hours, 23,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LTS BOTTOM AFT LAV DOOR D INOP MEL REQUESTED MEL 3319E MX WORKING REMOVED AND REPLACED EMERGENCY BATTERY PACK BATTERY     ABOVE LAV D AND FUSE.OPS CHKS NORMAL.   (FUSE PN# 276005)
